# SDR AALA202301062548

- Difficulty date: January 4, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 45,797 hours, 16,849 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 61375
- Part serial: 613707541
- Condition: Defective
- Location: Rudder
- Part time: 506,756 hours, 503,012 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED, ACFT HAD UNCOMMANDED RUDDER TRIM INPUT.  HEADING CHANGE OF 2, TRIM CHANGE FROM NORMAL L 0.3 TO L 1.4 UNITS.  WITH BOTH AUTOPILOTS YAW INPUT,  WORSE ON AUTOPITOT 2.  BETWEEN UNCOMMANDED RUDDER TRIM,  HAD STATUS MESSAGE CAT3 SINGLE ONLY INOP. SYS CAT 3 DUAL. NO OTHER INDS. CHANGED AUTOPILOTS.  WENT AWAY, SECOND UNCOMMANDED RUDDER TRIM NIPUT. MX REPLACED RUDDER TRIM 1 RELAY 7CC1 IAW ESPM 20-46-50.  ENGINEERING FOUND THE RUDDER TRIM ACT CURRENTLY INSTALLED ON ACFT WAS REMOVED FROM ANOTHER AIRCRAFT FOR SAME ISSUE & WAS SENT FOR REPAIR PRIOR TO BEING INSTALLED ON THIS AIRCRAFT & ENGINEEERING RECOMMENDED IT BE REPLACED.  RUDDER ACTUATOR REPLACED IAW AMM 27-22-51.  OPS CHECKED GOOD.
